# SDR SWAA2022061512436

- Difficulty date: May 27, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 53,013 hours, 31,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A161110
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP CAP STRIP BETWEEN STA 500A AND STA 500D LBL 21' CORRODED P/N 453A1611-10 / [01] REMOVED EXFOLIATION CORROSION; ORIG. MAT.: 0.063';MAT. REMOVED 0.063';FOUND OUT OF LIMITS AS PER B737-7 SRM 51-10-02; & 53-00-53-1A-1.;[02] RECEIVED NEW CAP STRIP P/N: 453A1611-10; PO# 1728471. THE CAP STRIP WILL BE INSTALLED ON CARD: 5330-E-16461-NG. BARCODE:TTG8Q004BZ8R.;[03] VERIFIED STEPS 1 AND 2
